# SDR ASOA96022

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND CORROSION ON FRAME 21 BETWEEN STRINGERS 21 RT TO 20 LT.  REPAIR DETERMINDED TO BE A MAJOR REPAIR IAW SP663.  REPAIRS WILL BE MADE IAW THE SRM AND EO 120-53-0044.  (M)
